MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  PINN MAR NEUT 28IDX50OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS, INC. 1818910  PINN MAR NEUT 28IDX50OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Catalog Number 121928050
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); No Code Available (3191)
Date of Event 01/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).
 
Event or Problem Description
Revision of hip inlay and head because of pe-wear.The inlay is worn on the inferior aspect.Luxation occurred and a revision was done.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint #
=
> (b)(4).Investigation summary
=
> a review of complaints databases and manufacturing records did not identify any anomalies.The devices were reviewed by bioengineering and a report was received stating it is unlikely that a potential product issue was present.Root cause undetermined.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot
=
> a review of lot e1wnt1 did not identify any anomalies or deviations.(b)(4) products were manufactured on jul 2010.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report. .

Brand Name
PINN MAR NEUT 28IDX50OD
Common Device Name
PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8309798
Report Number1818910-2019-83309
Device Sequence Number13504454
Product Code LPH
UDI-Device Identifier10603295013297
UDI-Public10603295013297
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K001534
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number121928050
Device Lot NumberE1WNT1000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2019
Initial Date Received by Manufacturer 01/15/2019
Supplement Date Received by Manufacturer02/21/2019
02/21/2019
Initial Report FDA Received Date02/06/2019
Supplement Report FDA Received Date02/26/2019
03/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR